# SDR AALA2009021300108

- Difficulty date: January 13, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N412AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49323
- Aircraft time: 67,122 hours, 35,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IS CRACKED AT RIGHT CANT FRAME AT STATION 1485 AT AFT ARC.  INSTALLED NEW INTERCOSTAL AT RIGHT CANT FRAME 1485 PER SRM 53-01.
